| Catalog Number |
300865 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was provided by the initial reporter: it was reported that: i am emailing regarding a recent batch of 50ml syringes.Upon opening the syringes, we have identified an excess of what seems to be oil residue in the syringes.We use your syringes to manufacture sact, mab and civa treatments.When did the incident occur? before use.Short description: upon opening the syringes, identified an excess of what seems to be oil residue in the syringes.
Additional Manufacturer Narrative
G.4.Applicable 510k numbers are k182589;k980987.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.